Vitamin C

Illustration of Vitamin C
Illustration: Vitamin C

Tonight doctor, I gave vitamin C a dose of 1000 mg for my partner considering the current conditions are not good. But he later complained of headaches, stomach acid and could not sleep. Is the dose that I gave excessive so that I have to stop giving vitamins to him? Thank you

1 Answer:

Hello Yane, thank you for asking to HealthReplies.com.


Let me introduce myself, Dr. Rio will answer your question.


Vitamin C / ascorbic acid is one of the vitamins that is very important in maintaining a healthy body, because the benefits are considered to be able to increase endurance. In our daily life is very easy to find vitamin C intake because it is contained in many foods and drinks. Even today there are many supplements that offer a variety of benefits from these vitamins.


In a day the maximum dose that can be used is 2000mg, it is not recommended to exceed that dose because it can damage the kidneys. Responding to your question about whether the dose of 1000 mg is excessive, of course not. But there are some things that must be considered when trying to consume vitamin C, namely:

Stomach conditions should not be empty, because vitamin C itself has acidic properties, so it can irritate the stomach.
Have a history of vitamin C allergy or not.
Vitamin C can reduce the effectiveness of birth control pills.
Avoid its use in people with kidney disease.

What happens to your partner is a stomach disorder due to the use of Vitamin C. Some complaints such as nausea, bloating, vomiting, stomach aches, headaches can occur. Right now all you have to do is:

Temporarily stop giving vitamin C.
Treat gastric problems by reducing levels of stomach acid with drugs such as antacids, or proton pump inhibitors.
Eat small portions but often repeat.
Avoid spicy, sour foods, drink coffee, alcohol.
Get enough rest.
If complaints worsen, contact your doctor immediately.

That's all the answers I can give, thanks a lot :)

: by

Related Question

How To Normalize TSH (Thyroid Stimulating Hormone)?

How To Normalize TSH (Thyroid Stimulating Hormone)?

(12 months ago)

I have a lump in the neck, my FT 4 is normal. But the content of TSHs in me is high. how to normalize TSH? Please advise... Read more

Are There Any Side Effects When Taking Capsules?

Are There Any Side Effects When Taking Capsules?

(10 months ago)

I want to ask, my facial skin is very easy with acne here, I want to ask if there are any side effects when taking capsules that are too heavy because here I want to try consuming ... Read more

The Mechanism By Which Papules Occur?

The Mechanism By Which Papules Occur?

(10 months ago)

Hello, I want to ask how is the mechanism of papules that are increasing in number and spreading to other parts of the body?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *